On (P*-N) quasi normal operators Of order "n" In Hilbert space

Authors

  • Salim Dawood M. Department of Mathematics, College of Science, Mustansiriyah University.
  • Jaafer Hmood Eidi Department of Mathematics, College of Science, Mustansiriyah University.

DOI:

https://doi.org/10.23851/mjs.v32i1.920

Keywords:

Operator, quasinormal, (K-N)-quasinormal operator, quasi normal operator of order (n).

Abstract

Through this paper, we submitted  some types of quasi normal operator is called be (k*-N)- quasi normal operator of order n defined on a Hilbert space H, this concept is generalized of some kinds of  quasi normal operator appear recently form most researchers in the  field of functional analysis, with some properties  and characterization of this operator   as well as, some basic operation such as addition and multiplication of these operators had been given, finally the relationships of this operator proved with some examples to illustrate conversely and introduce the sufficient conditions to satisfied this case with other types had been studied.

References

Brown, A. (1953). On a class of operators. Proceedings of the American Mathematical Society, 4(5), 723-728.

CrossRef

Bala, A. (1977). A note on quasi-normal operators. Indian Journal of Pure and Applied Mathematics, 8, 463-465.

Bernau, S. J., & Smithies, F. (1963, October). A note on normal operators. In Mathematical Proceedings of the Cambridge Philosophical Society (Vol. 59, No. 4, pp. 727-729). Cambridge University Press.

CrossRef

Mahmoud, S. A. O. A., & Ahmed, O. B. S. (2019). ON THE CLASSES OF (n, m)-POWER D-NORMAL AND (n, m)-POWER D-QUASI-NORMAL OPERATORS. Operatorsand Matrices, 13(3), 705-732.

CrossRef

Ahmad, N., & JOUF, S. A. O. A. M. (2020). On the class of k-quasi-(n, m)-power normal operators. Hacettepe Journal of Mathematics and Statistics, 1-16.

CrossRef

Muhsin S. D., Khalaf A. M.(2017). On the class of (k-N) quasi-N-normal operator on Hilbert. Iraqi Journal of Science, 58(4B), 2172-2176.

CrossRef

Downloads

Published

2021-02-24

How to Cite

[1]
S. D. M. and J. H. Eidi, “On (P*-N) quasi normal operators Of order ‘n’ In Hilbert space”, MJS, vol. 32, no. 1, pp. 10–13, Feb. 2021.

Issue

Section

Mathematics